# SDR DALA1208859878

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 3,459 hours, 3,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  EMERGENCY EGRESS AISLE LIGHTS BETWEEN ROWS 16-20 ILLUMINATED FOR ONLY 15 SECONDS.  PLUGGED IN EXTERNAL POWER AND LET BATTERIES CHARGE, OPS CHECKED OK PER MM 33-53-00.
